# SDR AALA202201261013

- Difficulty date: January 11, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737*
- Aircraft serial: 33317
- Aircraft time: 27,438 hours, 11,597 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Part number: 65516877
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CAM PLATE ASSEMBLY LOOSE ON L2 DOOR INTERIOR HANDLE. RETORQUED CAM SHAFT NUT, OPS CHECK GOOD.
